advertisement
Question
Posted by: conie | 2019/08/13

side effects of panado

i constantly get these severe headaches as well as lower abdominal pains especially @night. i'm 17wks i only found out that i'm pregnant @15wks when i was admitted for respiratory distressed.Before they put me in MRI scan i was given pregnancy test and was positive.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/08/21

If you use a lot of Panado, it can cause liver damage, but using it occasionally for a  few weeks should be fine. Headaches are quite common in pregnancy and usually drinking lots of water and using destressing activities helps, unless there is a more serious problem. I don't know the reason for the MRI and the cause of the respiratory distress - these may be related to your headaches. I presume you have a follow-up appointment.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement